TERRANOVA guillermo Roberto
Drift velocity for a chain of beads in one dimension
G. R TERRANOVA; H. O. MÁRTIN; C. M.ALDAO
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS
Año: 2006 vol. 74 p. 1 - 6
The one-dimensional motion of a chain of N beads is studied to determine its drift velocity when an external field is applied. The dependences of the drift velocity with the chain length and field strength are addressed. Two cases are considered, chains with all their beads charged and chains having an end bead charged. In the last case, an exact analytical expression for the drift velocity is proposed for all N. Results are tested with the help of Monte Carlo simulations.